# SDR DALA2024082108321

- Difficulty date: August 19, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 72,150 hours, 23,595 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 R1 DOOR SLIDE LIGHT INTERMITTENT. CORRECTIVE ACTION: ADJUSTED R1 DOOR AFT PROX SW PER A757 AMM 25-66-11 TO RESTORE NORMAL FUNCTION. OP CHK NORMAL. (5788982)
